# SDR 04FDEA03266

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STATION 1942 LONGERON 50 RIGHT TO 51 RIGHT NEEDS ENGINEERING EVALUATION TO DETERMINE IF REPAIR IS MINOR OR MAJOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA AND REPETITIVE INSPECTION REQUIREMENT.  REMOVED OLD REPAIR IAW DC10 SRM 51-35-01 VOL 2, FABRICATED AND INSTALLED DOUBLER REPAIR IAW DC10 SRM 53-20-00 VOL 1, 51-21-01 VOL 2 AND 51-35-01 VOL 2.   REFERENCE NON-ROUTINE N01182
